Jump to content
CrazyBoards.org

efexor and sweating. gross.


Recommended Posts

anyone else had this?

ive been on venlafaxine twice before over the years

and have been on it for 8 months this time round

225mg

i dont get many side effects. (occasional shakiness and dizziness. dont know why that happens some days and not others)

but my main problem is sweating

i feel gross

and unclean

and unfeminine

the moment i step out the shower i am sweaty again

i feel embarrassed when my bf touches me, because i feel sticky and wet to the touch all the time.

anyone else have this???

dora

xx

Link to comment
Share on other sites

This has been a huge problem for me.  It started while I was on the Paxil.  I've tried several ADs and every single one makes me sweat like crazy.  To the point where it is dripping off of me.  The pharmacist says it's from the seratonin.  I don't know, I just want to find something that will make it stop without putting me to sleep!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...